# SDR SWAA2022031182638

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8
- Aircraft serial: 64348
- Aircraft time: 11,640 hours, 5,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: R/H Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT O/B FLASHLIGHT FLASHES RED / [01] R&R BATTERY AND FLASHLIGHT ASSY. I.A.W. A.M.M. 25-64-00
